Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 75, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 3, 2012, 9:16 PM PDT. It took effect at Jun 4, 2012, 9:00 AM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2012, 9:16 PM PDT (04:16 UTC)
- In effect from
- Jun 4, 2012, 9:00 AM PDT
- Expired
- Jun 4, 2012, 9:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
120 WHUS76 KMTR 040416 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 916 PM PDT SUN JUN 3 2012 PZZ530-560-040530- /O.EXP.KMTR.SC.Y.0071.000000T0000Z-120604T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- PIGEON POINT TO POINT PINOS TO 10 NM- 916 PM PDT SUN JUN 3 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ570-041230- /O.NEW.KMTR.SC.Y.0075.120604T2100Z-120605T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 916 PM PDT SUN JUN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-041000- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120604T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 916 PM PDT SUN JUN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH EARLY MONDAY MORNING. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
293 WHUS76 KMTR 040929 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 229 AM PDT MON JUN 4 2012 PZZ565-041730- /O.CAN.KMTR.SC.Y.0071.000000T0000Z-120604T1000Z/ /O.NEW.KMTR.SC.Y.0076.120605T2200Z-120606T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 229 AM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT WEDNESDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP TUESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-041730- /O.NEW.KMTR.SC.Y.0076.120605T2200Z-120606T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 229 AM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT WEDNESDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP TUESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-041730- /O.EXB.KMTR.SC.Y.0075.120604T2200Z-120605T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 229 AM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WITH GUSTS TO 30 KT WILL DEVELOP THIS AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-041730- /O.EXB.KMTR.SC.Y.0075.120604T1900Z-120605T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 229 AM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WITH GUSTS TO 30 KT WILL DEVELOP THIS AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-041730- /O.EXT.KMTR.SC.Y.0075.120604T1600Z-120605T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 229 AM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT WITH GUSTS TO 30 KT MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
979 WHUS76 KMTR 041631 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 931 AM PDT MON JUN 4 2012 PZZ570-050045- /O.CON.KMTR.SC.Y.0075.000000T0000Z-120605T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 931 AM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT WITH GUSTS TO 30 KT MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-050045- /O.CON.KMTR.SC.Y.0075.120604T2200Z-120605T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 931 AM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WITH GUSTS TO 30 KT WILL DEVELOP THIS AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-050045- /O.CON.KMTR.SC.Y.0075.120604T1900Z-120605T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 931 AM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WITH GUSTS TO 30 KT WILL DEVELOP THIS AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-050045- /O.CON.KMTR.SC.Y.0076.120605T2200Z-120606T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 931 AM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT WEDNESDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP TUESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-050045- /O.CON.KMTR.SC.Y.0076.120605T2200Z-120606T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 931 AM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT WEDNESDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP TUESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
046 WHUS76 KMTR 042159 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 259 PM PDT MON JUN 4 2012 PZZ570-050600- /O.CON.KMTR.SC.Y.0075.000000T0000Z-120605T0400Z/ /O.EXB.KMTR.SC.Y.0076.120605T2200Z-120607T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 259 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 9 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 9 AM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT ANTICIPATED THROUGH LATE THIS EVENING. GUSTY WINDS WILL DEVELOP ONCE AGAIN TUESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-050600- /O.CON.KMTR.SC.Y.0075.120604T2200Z-120605T0400Z/ /O.EXB.KMTR.SC.Y.0076.120605T2200Z-120607T1600Z/ POINT ARENA TO POINT REYES TO 10 NM- 259 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 9 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 9 AM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT ANTICIPATED THROUGH LATE THIS EVENING. GUSTY WINDS WILL DEVELOP ONCE AGAIN TUESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-050600- /O.EXA.KMTR.SC.Y.0075.120604T2200Z-120605T0400Z/ /O.EXB.KMTR.SC.Y.0076.120605T2200Z-120607T1600Z/ POINT REYES TO PIGEON POINT TO 10 NM- 259 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 9 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 3 PM TUESDAY TO 9 AM PDT THURSDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT ANTICIPATED THROUGH LATE THIS EVENING. GUSTY WINDS WILL DEVELOP ONCE AGAIN TUESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-050600- /O.EXB.KMTR.SC.Y.0076.120605T1900Z-120606T0700Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 259 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TUESDAY TO MIDNIGHT PDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT PDT TUESDAY NIGHT. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP TUESDAY AFTERNOON AND PERSIST THROUGH MUCH OF THE FORECAST PERIOD. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-050600- /O.EXT.KMTR.SC.Y.0076.120605T1900Z-120608T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 259 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TUESDAY TO 3 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TUESDAY TO 3 AM PDT FRIDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP TUESDAY AFTERNOON AND PERSIST THROUGH MUCH OF THE FORECAST PERIOD. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-050600- /O.EXT.KMTR.SC.Y.0076.120605T1900Z-120606T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 259 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TUESDAY TO 3 AM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TUESDAY TO 3 AM PDT WEDNESDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP TUESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-050400- /O.CON.KMTR.SC.Y.0075.000000T0000Z-120605T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 259 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WITH GUSTS TO 30 KT WILL DEVELOP THIS AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
587 WHUS76 KMTR 050354 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 854 PM PDT MON JUN 4 2012 PZZ570-051115- /O.EXP.KMTR.SC.Y.0075.000000T0000Z-120605T0400Z/ /O.CON.KMTR.SC.Y.0076.120605T2200Z-120607T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 854 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 9 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 9 AM PDT THURSDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP ONCE AGAIN TUESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-051115- /O.EXP.KMTR.SC.Y.0075.000000T0000Z-120605T0400Z/ /O.CON.KMTR.SC.Y.0076.120605T2200Z-120607T1600Z/ POINT ARENA TO POINT REYES TO 10 NM- 854 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 9 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 9 AM PDT THURSDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP ONCE AGAIN TUESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-051115- /O.EXP.KMTR.SC.Y.0075.000000T0000Z-120605T0400Z/ /O.CON.KMTR.SC.Y.0076.120605T2200Z-120607T1600Z/ POINT REYES TO PIGEON POINT TO 10 NM- 854 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 9 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 9 AM PDT THURSDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP ONCE AGAIN TUESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-050500- /O.EXP.KMTR.SC.Y.0075.000000T0000Z-120605T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 854 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ PZZ575-051115- /O.CON.KMTR.SC.Y.0076.120605T1900Z-120608T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 854 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 3 AM PDT FRIDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP TUESDAY AFTERNOON AND PERSIST THROUGH MUCH OF THE FORECAST PERIOD. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-051115- /O.CON.KMTR.SC.Y.0076.120605T1900Z-120606T0700Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 854 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT PDT TUESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT PDT TUESDAY NIGHT. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP TUESDAY AFTERNOON AND PERSIST THROUGH MUCH OF THE FORECAST PERIOD. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-051115- /O.CON.KMTR.SC.Y.0076.120605T1900Z-120606T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 854 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 3 AM PDT WEDNESDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP TUESDAY AFTERNOON. * WAVES: STEEP FRESH SWELL IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 3, 8:56 PM PDT, 20 minutes earlier.
Area forecast discussion, Jun 3, 8:56 PM PDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
856 PM PDT SUN JUN 3 2012
.DISCUSSION...AS OF 8:55 PM PDT SUNDAY...A PLEASANT DAY WAS
EXPERIENCED ACROSS THE CENTRAL COAST TODAY WITH AFTERNOON HIGHS
REACHING THE MID 60S TO LOW 70S ALONG THE COAST AND MID TO UPPER
70S INLAND. THE FINAL VISIBLE SATELLITE IMAGE ILLUSTRATED A WELL
DEFINED COLD FRONT APPROACHING THE CALIFORNIA COAST. THIS COLD
FRONT IS EXPECTED TO IMPACT THE CENTRAL CALIFORNIA COAST MONDAY
MORNING.
CLOUDS WILL BEGIN TO MOVE INTO THE FORECAST AREA AHEAD OF THE FRONT
LATER THIS EVENING WITH DRIZZLE EXPECTED ALONG THE COAST BY EARLY
MORNING. GUSTY SOUTHWESTERLY WINDS WILL PRECEDE THE FRONT MONDAY
MORNING WITH NORTHWESTERLY WINDS FILLING IN BEHIND THE FRONT IN
THE AFTERNOON. SHOWERS WILL BE POSSIBLE FOR A MAJORITY OF THE
FORECAST AREA WITH ISOLATED AFTERNOON THUNDERSTORMS POSSIBLE IN THE NORTH
BAY AREA. THE ATMOSPHERE IS MUCH MORE STABLE THAN IT WAS DURING
LAST WEEKS THUNDERSTORM EVENT SO EXPECT FAR LESS THUNDERSTORM
ACTIVITY. HOWEVER...THERE IS MORE MOISTURE WITH THIS SYSTEM WHICH
WILL RESULT IN UP TO 0.50 INCHES OF STORM TOTAL PRECIP IN SOME
AREAS OF THE NORTH BAY...UP TO 0.15 IN THE SAN FRANCISCO BAY AREA
AND LESS THAN 0.10 IN THE MONTEREY BAY AREA.
PREVIOUS DISCUSSION...GENERALLY DRY WEATHER CAN BE EXPECTED FOR
TUESDAY INTO THE WEEKEND AS A WEAKER NORTHWESTERLY FLOW SETS UP.
THIS WILL LEAD TO COOLER THAN NORMAL TEMPERATURES WITH MOSTLY 60S
AND 70S THROUGH OUR AREA. ON THE PLUS SIDE...STRATUS FORMATION
LOOKS LESS LIKELY AT THIS TIME. &&
.AVIATION...AS OF 4:30 PM PDT SUNDAY...CLEAR SKIES OVER THE AREA
WILL HOLD UP THROUGH AT LEAST THE AIRPORT EVENING RUSH HOUR.
LOW CLOUDS SPREADING IN SOMETIME AFTER 06Z AS UPPER LEVEL TROUGH
APPROACHES. TRICKY FORECAST CONCERNING WINDS FOR THE SFO BAY AREA
MONDAY MORNING. NAM KEEPS A MODERATE WEST TO SOUTHWEST WIND WHILE
WRF HAS LIGHT SOUTHERLY WINDS. LATEST FORECAST CALLS FOR LIGHT
SOUTHERLY WINDS MONDAY MORNING BUT CONFIDENCE IS LOW.
VICINITY OF KSFO...VFR THROUGH THE AIRPORT EVENING RUSH HOUR. MVFR
CIGS AFTER 06-08Z. WEST WINDS TO 20 KT DECREASING AND BECOMING
SOUTHERLY 5-10 KT MONDAY MORNING. WITH THE APPROACHING TROUGH IT
LOOKS TO BE A NOT TYPICAL STRATUS GPSM FOR MONDAY.
KSFO BRIDGE APPROACH...SAME AS KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS THROUGH AT LEAST 06Z.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 9 PM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM UNTIL 3 AM
&&
PUBLIC FORECAST: LARRY
AVIATION/MARINE: W PIThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:29 AM PDT | Small Craft Advisory | MTR | 13 days |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.